# SDR VGCA20160920001

- Difficulty date: September 20, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 580
- Aircraft serial: 051
- Aircraft time: 81,218 hours, 56,385 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: 237EAU
- Condition: Shorted
- Location: Door Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

BELLY DOOR LIGHT ON IN FLIGHT, WITH ELECTRICAL ODOR.
